Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 704607, 7 pages
http://dx.doi.org/10.1155/2014/704607
Research Article

An Alternate Proof of the De Branges Theorem on Canonical Systems

Department of Mathematics, Southern Polytechnic State University, 1100 South Marietta Pkwy, Marietta, GA 30060, USA

Received 21 December 2013; Accepted 18 March 2014; Published 3 April 2014

Academic Editors: G. L. Karakostas and C. Zhu

Copyright © 2014 Keshav Raj Acharya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keshav Raj Acharya, “An Alternate Proof of the De Branges Theorem on Canonical Systems,” ISRN Mathematical Analysis, vol. 2014, Article ID 704607, 7 pages, 2014. doi:10.1155/2014/704607